Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Bleeding and vomiting after using Mifeprin and Misoprostol. What is wrong?

Need help urgently, I used abortion pills Mifeprin & Misoprostol orally on 10th day of pregnancy. And after hours i had a strong bleeding and also vomiting . Now its almost three weeks and still vomiting and there is some discharges (not bleeding) coming. Im really afraid something has gone wrong. Today i made a blood test and it showed +ve. Still am pregnant!!! according to my country law im not in a position to go for a doctor unless there is no choice. Please help ....
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  381
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you.

Even if the medications that you listed worked, the pregnancy test might still be positive. So, this lab is not really that helpful in terms of sorting out what is going on.

Given the persistent bleeding, vomiting and now discharge, you need to be seen fairly urgently. This might be a sign of infection. Forget the laws and get yourself seen before this becomes a potentially life-threatening problem!
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor